# SDR IXXA0500206S

- Difficulty date: November 10, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Repair
- Condition: Temporary
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, TO COMPLY WITH DTA REQUIREMENTS REMOVE EXISTING FASTENERS AND EXISTING FUSELAGE DOUBLER AT STATION 107 LONGERON 35 RIGHT.  INSTALL REPAIR AT FUSELAGE SKIN SECTION FROM STATION 98.5 TO STATION 114.5 BETWEEN LONGERON 34 LEFT TO LONGERON 35 RIGHT.  FABRICATE REPAIR PARTS, LOCATED, DRILLED, TREATED, PRIMED, INSTALLED REPAIR PARTS AND FASTENERS IAW COOPESA EO COO-8-53-408-04 DATED 10/23/04.
